mk677 questions

Discussion in 'Female Anabolics and Meds' started by Raz, Feb 14, 2018 at 6:02 AM.

  1. Raz

    Raz TID Lady Member

    Jul 30, 2017
    25
    7
    Hi

    I have come off an 8 week var cycle ( 15mg) with which i ran 15 mg of mk677 about 4 weeks ago
    srength , recovery and lean gains have been better than ever before - I have continued with the mk677 as i see it needs to be run for at least 6 months to a year , unfortunately the only negative I am experiencing is a bad breakout of acne of my back an shoulders, if anyone coul advise - would this be because of the var and hormonal changes? if so any idea has to how long var actually "stays" in the system ? has anyone experienced any skin issues with mk677? Ive read that its actually supposed to improve skin ...
    My doc prescribed doxycycline which I am taking everyday for the passed 10 days now,hopefully there will be an improvement , any thoughts or suggestions would be appreciated
     
  2. Mike_RN

    Mike_RN Senior Moderators Staff Member

    Aug 13, 2013
    1,561
    956
    It's the hormone rebound from Anavar cessation. MK677 isn't the culprit. Many women have issues with breakouts or a few deep cystic acne spots after a cycle as opposed to when on.
     
    tommyguns2 and Littleguy like this.
  3. Raz

    Raz TID Lady Member

    Jul 30, 2017
    25
    7
    thanks , i thought so as well, pretty relieved that its not the mk677 ! will continue with doxy , it seems to working on clearing on back
     

Share This Page